# SDR CALA2014050900577

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE FRAME HOLES WHICH ATTACH THE BRACKET BETWEEN STRINGER 8L - STRINGER 9L, STATION 400 L=0. 8 INCHES IAW EA 5310-04716 REV G OPERATION 02 TASK 9.0 FIG 3 STEP 1.  REMOVED DICATION, APPLIED PRIMER & DRILLED HOLES IN ANGLE A FLANGE IAW EA5 THE SUPPORT BRACKET FASTENERS.  CUT OUT THE FRAME WEB & THE TWO RIVET HOLES IAW PO A1403339/000040 NR-53-001.  APPLIED CCC ANGLE A  & ANGLE B IAW EA DRILLED HOLES IN ANGLE B FLANGE IAW EA5310-04716 REV G OPERATION 9.0 FIG 3 STEP 13.
